MathSciNet Relay Station
MathSciNet bibliographic data
MR362287 (50 #14729) 55A25 (20F05)
Levinson, H. Decomposable braids as subgroups of braid groups. Trans. Amer. Math. Soc. 202 (1975), 51–55.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement